EliteFitness.com Bodybuilding ForumsBeen shooting Tren-A tren acetate injection pain 1 week now and every location gets tren acetate injection pain sore and swells up a little for a day or 2. I am shooting it in my shoulders and ass. Maybe my body just hasnt gotten use to it yet. I literally have a dead arm for the day or cant slee on that side i shoot. Just looking for anyone elses experiance with this. Read more or register here to join the discussion below
Tren ace injection pain
By bigwelshdan , July 19, in Steroid and Testosterone information. I am injecting into Glutes, switching side each time. However my right side is particularly bad and I am only injecting there on Fridays as it doesnt recover in less than a week. The sore bit isn't the actual injection site, more like an inch above. Often get swelling etc.
I appreciate it will be a little tender, but it is seriously uncomfortable. Hey man, i have never had any pain before until the cycle i am on now, doing everything right but each injection site is tender for days. I am only on mg Europharma Prop 3 times a week. Use different injection sites mate, for some reason my right glute always gives me more pain so i dont use their, jab left glute and quads myself.
I am warming up first and also massaging. It wasnt really a problem for first weeks, just getting progressively worse. To Big Ste, you got any links on Quad injections?
Is a 1 inch needle enough, havent got any 1. If you are used to injecting and know where and how to inject then it's the gear thats the problem. You need to be a member in order to leave a comment. Sign up for a new account in our community. Already have an account? How long does your injection site stay sore? Posted July 19, So I am 4 weeks into my cycle: I am sure I am injecting in the right place as I have a mate nurse who does it for me Any ideas what I can do about it???
Share this post Link to post Share on other sites. Use quads as well if you are injecting 3 times a week. So much easier than glutes if doing yourself.
Tren always gives me pain for about a day after. I reckon its a case of if you want to use, then you put up with it!! Posted July 19, edited. I'm doing quads pinning 1. Cheers for reply guys. Could be the gear I suppose, am on MediPharma gear. Might just be scar tissue causing swelling etc. I don't get any PIP.. Create an account or sign in to comment You need to be a member in order to leave a comment Create an account Sign up for a new account in our community.
Register a new account. Sign in Already have an account? Sign In Sign Up.